# SDR UALA2008111806566

- Difficulty date: November 18, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 59,932 hours, 22,120 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Shim
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT OFF-WING SLIDE PACK INFLATION HOSE ADAPTOR FITTING HAS A BROKEN MICARDA SHIM.  REPLACED SHIM.
